# SDR HNAA2013122500635

- Difficulty date: December 25, 2013
- Submitted: December 25, 2013
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 70,064 hours, 79,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT IS INOPERATIVE AT ROW 5DF.  R & R EMERGENCY CEILING LIGHT BULB AT ROW 5DF.  OPS CHECKED GOOD.
